MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; PACEMAKER
Model Number D142
Medical Device Problem Codes High impedance (1291); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that implantable cardioverter defibrillator (icd) and right ventricular (rv) lead exhibited shock impedance measurements high out of range greater than 125 ohms.Technical services (ts) reviewed and provided troubleshooting options to perform in clinic.Ts stated lead replacement should be consider if the measurements reach greater than 150 ohms.It was noted that the pacing impedance measurements also follow this patter; however, not out of range.This icd and rv lead remain in service.No adverse patient effects were reported.

Brand Name
INOGEN? EL ICD DR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25272482
Report Number2124215-2026-27999
Device Sequence Number15878927
Product Code LWS
UDI-Device Identifier00802526534249
UDI-Public(01)00802526534249(17)200117
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/17/2020
Device Model NumberD142
Device Catalogue NumberD142
Device Lot Number540948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date06/30/2026
Date Device Manufactured02/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale